# SDR DATA20140123001

- Difficulty date: January 22, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N688AN
- Make and model: Stbros SD360
- Aircraft serial: SH3633
- Aircraft time: 35,892 hours, 53,045 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 104796004
- Part serial: GSDRG2883
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, AFTER RETRACTING GEAR, CREW OBSERVED DECREASING HYD SYS PRESS & SYS INDICATOR LIGHTS.  CREW FOLLOWED QRH PROCEDURES, DECLARED EMERGENCY & LANDED SAFELY.  UPON LANDING IT WAS DISCOVERED THAT THE LT MLG RETRACT ACTUATOR WAS LEAKING.  REPLACED THE ACTUATOR.
